About this Journal Submit a Manuscript Table of Contents
Journal of Function Spaces and Applications
Volume 2012 (2012), Article ID 809121, 17 pages
http://dx.doi.org/10.1155/2012/809121
Research Article

Anisotropic Weak Hardy Spaces and Wavelets

1Departamento de Matemáticas, Universidad Autónoma de Madrid and Instituto de Matemáticas (ICMAT, CSIC-UAM, UC3M, UCM), C/Nicolás Cabrera 15, 28049 Madrid, Spain
2Departamento de Análisis Matemático, Universidad de la Laguna, Campus de Anchieta, Avenida Astrofísico Francisco Sánchez s/n, Santa Cruz de Tenerife, 38271 La Laguna, Spain

Received 17 January 2012; Accepted 5 April 2012

Academic Editor: Quanhua Xu

Copyright © 2012 B. Barrios and J. J. Betancor. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We characterize the anisotropic weak Hardy spaces HAp,(n) associated with an expansive matrix A by using square functions involving wavelets coefficients.